# SDR 95UAL900026

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7281U
- Make and model: Boeing 727222
- Aircraft serial: 21559
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Te Flaps
- Component: 6523552
- Stage of operation: LD
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

A/C EXPERIENCED ASYMMETRIC FLAP EXTENSION UPON LANDING.  REPLACED INBD FLAP VALVE, LT FWD BEARING ON THE ELEPHANT EAR. FOUND PINION GEAR ON THE VALVE WORN.
